Jump to content


Photo

My Experience W/ Lamictal


  • Please log in to reply
10 replies to this topic

#1 Sasha

Sasha
  • Members
  • 525 posts
  • Location:USA
  • Interests:Not from or in Ireland....just dreaming of it

Posted 15 May 2006 - 04:24 PM

I just thought I'd write something in this folder since it was empty AND because I am a big supporter of lamictal. I have been on Lamictal almost 2 years (minus the times I went off - stupidly). I have had the best experience with this med. I went off of it for about 5 months or so and towards the end of the 5 months I had really gone downhill with the mood swings. Now that I'm back on the meds I feel totally different. My moods are much more stable and I don't feel like my body is on a roller coaster ride from the mood switches. I have had zero side effects from the med, in fact other than the mood stabilizing affect I don't notice anything else at all with the drug. I just wanted to share my experience. Hopefully Lamictal will help someone else too!
Sasha

#2 rubenoid

rubenoid
  • Members
  • 3,291 posts
  • Location:USA

Posted 15 May 2006 - 05:05 PM

I want to second the glowing recommendation of Lamictal.

Sounds like my experience with this drug is exactly the same as Sasha's -- feeling of definite mood stability, no noticeable side effects -- this stuff WORKS.

If you are bipolar or otherwise mood-disordered, you should definitely ask your doctor about it!
:D

#3 Samantha

Samantha
  • Members
  • 5,132 posts
  • Flag:
  • Gender:Female
  • Location:USA

Posted 16 May 2006 - 06:31 PM

(((((((Sasha & Ruben)))))))

Thank you so much for your input on Lamactil!

I am in the process of tapering off of Cymbalta and starting on Lamactil. I hope my experience is as good as yours.

Do either of you take anything besides Lamactil?

Love you,
Sam

#4 rubenoid

rubenoid
  • Members
  • 3,291 posts
  • Location:USA

Posted 16 May 2006 - 08:49 PM

I also take a little bit of Klonopin, but I find that for my mood problems Lamictal keeps me level.
Good luck with it!

#5 Samantha

Samantha
  • Members
  • 5,132 posts
  • Flag:
  • Gender:Female
  • Location:USA

Posted 16 May 2006 - 09:07 PM

Thanks Ruben!

I take Klonopin as well. :D

Love you,

Sam

#6 NJCat

NJCat
  • Members
  • 3,120 posts
  • Flag:
  • Gender:Female

Posted 17 May 2006 - 02:02 AM

I wish it worked for me. I ended up getting a nasty rash and had to stop. I probably started with too much, too soon.

I'm VERY glad it works for all of you! That's wonderful. Stabilizing moods ... sounds so blissful!

#7 Samantha

Samantha
  • Members
  • 5,132 posts
  • Flag:
  • Gender:Female
  • Location:USA

Posted 17 May 2006 - 03:36 PM

(((((((Carol)))))))

Sorry it didn't work for you. From what I read, the rash is a very common side effect.

Love you,
Sam

#8 Sasha

Sasha
  • Members
  • 525 posts
  • Location:USA
  • Interests:Not from or in Ireland....just dreaming of it

Posted 29 September 2006 - 02:47 PM

I take Ativan along with the Lamictal. I think it's a good combo.

#9 jude

jude
  • Members
  • 173 posts
  • Interests:working out

Posted 11 October 2006 - 05:15 PM

I have been on Lamictal nearly 6 weeks. I have had no effects or side effects from it whatsoever. It has seemed to make my depression worse. Maybe this confirms that I am a true depressive and not bipolar. This drug seems to work well for people who are bipolar.

#10 hensley258

hensley258
  • Members
  • 335 posts
  • Location:Memphis

Posted 14 October 2007 - 06:40 AM

Do you guys think Lamictal may be good for me?

I am not bipolar, but for years I have been taking Lithium as a mood stabilizer with my AD's.

The Lithium works well, but it makes me sweat like a pig at the least activity. If it's hot outside then I have to drink like a fish because this Lithium makes me pour sweat so easy.
Not to mention I always have to get that damn blood work done all the time to check my Liver fuction. (with Lith you have to get blood work done regularly.)

I may ask my Pdoc about this.

#11 snowflakes in space

snowflakes in space
  • Members
  • 2 posts
  • Flag:
  • Gender:Male
  • Interests:not much of anything anymore

Posted 09 November 2009 - 01:00 AM

have been on lamictal for 3 months ... 3 weeks ago I see
a huge bruise on my inner thigh I went to my gp and showed it to her
not too worried
then it disappeared in 5 days cant explain it
I tell my Pshch about it 2 weeks later and shes not to worried...
knowing about the rash ... hope it doesnt come back! scared me !
Dan